Alert archive / Massachusetts / Red Flag Warnings in 2009

Red Flag Warning 5, NWS Boston/Norton, MA

April 30, 20095 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this red flag warning at Apr 30, 2009, 4:54 AM EDT for 5 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 30, 2009, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2009, 4:54 AM EDT (08:54 UTC)
In effect from
Apr 30, 2009, 2:00 PM EDT
Expired
Apr 30, 2009, 7:00 PM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 96 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2009-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2009-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3122 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KBOX 300854
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
454 AM EDT THU APR 30 2009

MAZ005-301000-
/O.CAN.KBOX.FW.A.0005.090430T1600Z-090430T2200Z/
CENTRAL MIDDLESEX MA-
454 AM EDT THU APR 30 2009

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE FIRE
WEATHER WATCH. 

MOST OF THE WATCH HAS BEEN CONVERTED TO A WARNING. PLEASE LISTEN FOR
OR READ THE FOLLOWING RED FLAG WARNING MESSAGE.

$$

CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-301700-
/O.UPG.KBOX.FW.A.0005.090430T1600Z-090430T2200Z/
/O.NEW.KBOX.FW.W.0005.090430T1800Z-090430T2300Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
454 AM EDT THU APR 30 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS WARNING INCLUDES SOUTHERN NEW HAMPSHIRE... MUCH OF WESTERN AND
CENTRAL MASSACHUSETTS AND NORTHERN CONNECTICUT.

VERY LITTLE RAIN HAS FALLEN ACROSS SOUTHERN NEW ENGLAND OVER THE
PAST WEEK. SOUTHERLY WINDS WILL INCREASE RAPIDLY BETWEEN NOON AND 2
PM IN THE CONNECTICUT RIVER VALLEY. THEREAFTER...THE INCREASING WIND
WILL SPREAD INTO THE WORCESTER HILLS AND SOUTH CENTRAL NEW HAMPSHIRE
BETWEEN 3 PM AND 6 PM.

A DECK OF CLOUDS WILL BE ATTEMPTING TO REDUCE THE POTENTIAL WARMUP IN
NORTHERN CONNECTICUT. IF IT SUCCEEDS TO LIMIT TEMPERATURES ABOUT 3
DEGREES COOLER THAN CURRENTLY FORECAST...THEN THE GUSTS WOULD NOT BE
AS STRONG.

THE MOST LIKELY REGION FOR COMBINED 25 MPH GUSTS AND HUMIDITY BELOW
25 PERCENT IS PROJECTED TO LIE ACROSS FRANKLIN AND NORTHERN WORCESTER
COUNTIES OF MASSACHUSETTS INTO THE MONADNOCK REGION OF SOUTHERN NEW
HAMPSHIRE.

PLEASE MONITOR THIS PRODUCT FOR AN UPDATE IN THE WARNING STATUS
DURING MIDDAY TODAY. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

DRAG
3 follow-up statements
000 
WWUS81 KBOX 301444
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1044 AM EDT THU APR 30 2009

CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-302245-
/O.CON.KBOX.FW.W.0005.090430T1800Z-090430T2300Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
1044 AM EDT THU APR 30 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

THIS INCLUDES SOUTHERN NEW HAMPSHIRE...MUCH OF WESTERN AND CENTRAL
MASSACHUSETTS...AND NORTHERN CONNECTICUT.

SOUTHERLY WINDS WILL INCREASE RAPIDLY THIS AFTERNOON. GUSTS TO 25
MPH ARE EXPECTED TO BEGIN AROUND 2 PM IN THE CONNECTICUT RIVER
VALLEY AND WORCESTER HILLS...AND BY 4 PM IN THE MERRIMACK VALLEY.
GUSTS MAY BE LIMITED BY INCREASING CLOUD COVER THIS AFTERNOON
HOWEVER.

RELATIVE HUMIDITY WILL FALL TO AROUND 25 PERCENT BEFORE RECOVERING
THIS EVENING.

THE MOST LIKELY REGION FOR COMBINED 25 MPH GUSTS AND HUMIDITY BELOW
25 PERCENT IS EXPECTED FROM FRANKLIN AND NORTHERN WORCESTER COUNTIES
OF MASSACHUSETTS INTO THE MONADNOCK REGION OF SOUTHERN NEW HAMPSHIRE.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS81 KBOX 301857
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
257 PM EDT THU APR 30 2009

CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-302300-
/O.CON.KBOX.FW.W.0005.000000T0000Z-090430T2300Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
257 PM EDT THU APR 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR SOUTHERN NEW HAMPSHIRE...MUCH OF WESTERN AND CENTRAL
MASSACHUSETTS...AND NORTHERN CONNECTICUT.

SOUTH WINDS WILL GUST TO 25 MPH AT TIMES THROUGH LATE AFTERNOON...
AS RELATIVE HUMIDITIES REMAIN BETWEEN 15 AND 25 PERCENT.

WINDS WILL DIMINISH...AND HUMIDITIES WILL RECOVER EARLY THIS EVENING. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JWD
000 
WWUS81 KBOX 302325
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
725 PM EDT THU APR 30 2009

CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-010030-
/O.EXP.KBOX.FW.W.0005.000000T0000Z-090430T2300Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
725 PM EDT THU APR 30 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

IT WILL REMAIN BREEZY THIS EVENING...BUT RELATIVE HUMIDITIES WILL BE
RAPIDLY INCREASING ABOVE 30 PERCENT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 30, 4:18 AM EDT, 36 minutes earlier.

Area forecast discussion, Apr 30, 4:18 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
418 AM EDT THU APR 30 2009

.SYNOPSIS...
HIGH PRESSURE BUILDS MOVES OFFSHORE TODAY. PERIODS OF SHOWERS ARE
EXPECTED TONIGHT INTO EARLY SATURDAY MORNING IN ASSOCIATION WITH A
FRONTAL SYSTEM. THIS FRONTAL SYSTEM WILL WAVER NEAR THE REGION
SUNDAY THROUGH AT LEAST EARLY NEXT WEEK...LIKELY BRINGING PERIODS OF
SHOWERS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COMPLETE UPDATE OF THIS NEAR AND SHORT TERM PRODUCT AT 5AM.

THIS IS SENT TO GET BASIC WWA POSTED.

FROST ADVY IN PROGRESS. NO FROST AT KBOX AT 335 AM WITH AIR TEMP 37.9
BUT WE HAVE APRS AND METARS WITH LOWS THRU 4AM OF 31 TO 37 IN SW RI...
34-35 S BRISTOL COUNTY...29 TO 32 IN MVY AND UPPER CAPE COD. PROBABLY
A FAILED FROST ADVY FOR NANTUCKET. NO MATTER FROST ADVY CONTS ALL FOR
2 MORE HOURS SINCE WE ARE NOT PRIVY TOO ALL DATA ON KACK.

RFW ISSUED FOR THIS AFTN WHERE RH DIPS TO 20-25 PCT AND GUSTS REACH
25 MPH.

CONSIDERABLE SS TODAY BEFORE RAPID INCREASE IN 6-10000FT CLOUD DECK
ARRIVES FROM THE SW LATE IN THE DAY.

TEMPS ARE GFS MOS AND RGEM WITH SOME COOLING OF THESE VALUES ALONG
THE S COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...WAA INSTABILITY BURST SHOWERS...HEAVIEST SHOULD BE NW
FRINGE. TEMPS ARE GFS/RGEM.

FRI...NO THUNDER IN THE FCST DUE TO MARGINAL AT WORST SWI/SBLI AND
LOOKS LIKE A WINDY WARM DAY WITH LOTS OF CLOUDINESS. MORNING OR
MIDDAY SHOWERS...ESPECIALLY NW FRINGE TENDING TO DRY OUT IN THE EAST
IN THE AFTN. GUSTS TO 35 KNOTS AND A CHC OF WIND ADVY CRITERIA.
COULD BE A QUITE NICE AFTN DESPITE CLOUD CVR. GFS MOS/RGEM 2M TEMPS.

UPSTREAM CF DOES NOT MAKE A SHOWER IMPACT ON OUR FA TIL FRI NIGHT OR
SAT. PLS SEE LONG TERM BELOW.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
LOW-MEDIUM CONFIDENCE IN POPS DURING THE LONG TERM AS EXACT
PLACEMENT OF HIGHEST POPS WILL HINGE UPON OSCILLATING FRONTAL
BOUNDARY AND SUBTLE SHORT WAVES. OVERALL...A RATHER UNSETTLED PERIOD
LOOKS TO OCCUR.

COLD FRONT WILL SLOWLY PUSH SEWD ACROSS SOUTHERN NEW ENGLAND FRIDAY
NIGHT INTO EARLY SATURDAY ALONG WITH A CHANCE OF SHOWERS. NOT BIG ON
THUNDER FRIDAY NIGHT ALTHOUGH THERE COULD BE A RUMBLE. KEPT A CHANCE
OF SHOWERS GOING SAT...ESPECIALLY IN THE MORNING AS FRONT WILL STILL
REMAIN IN THE AREA. MODEL CONSENSUS IS DRY DURING THE DAY...BUT I
COULD SEE A FEW HUNDREDTHS HERE AND THERE.

KEPT CHANCE POPS GOING SATURDAY NIGHT ESPECIALLY FOR SOUTHERN ZONES
AS FRONTAL WAVE APPROACHES FROM THE SOUTHWEST. MAY BE A CHILLY RAIN
SATURDAY NIGHT INTO SUNDAY. NOT CONFIDENT ON QPF AT THIS TIME...GFS
LOOKS TOO ROBUST BUT CANNOT RULE IT OUT. NOT SOLD ON A WASHOUT SUNDAY
AS GFS SHOWS...BUT WE DO THINK THERE WILL BE SOME RAIN AROUND
ESPECIALLY S OF THE PIKE.

LARGE DIFFERENCES IN MODEL SOLUTIONS EXIST SUNDAY NIGHT THROUGH
TUESDAY. ECMWF QUITE WET...BUT GFS QUITE DRY. 00Z GFS ENS SEEMS TO
SUPPORT THE ECMWF...SO WILL HAVE TO KEEP CHANCE POPS GOING DURING THE
PERIOD.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
TODAY...VFR. RAPID INCREASE DECK OF CLOUDS 6 TO 10K ARRIVES FROM SW
TO NE LATE AFTN AND EVENING. SLY GUSTS 17-25KTS...STRONGEST WIND AT
18Z WILL BE CT RVR VALLEY THEN DEVELOPING STRONGER IN ORH MHT ARD
21-23Z. SEABREEZE POSSIBLE A PTN OF THE DAY AT LOGAN.

TONIGHT...MVFR/IFR CONDITIONS DEVELOPING AHEAD OF THE WARM FRONT AS
SHOWERS AND LOW CIGS/PATCHY FOG OVERSPREAD REGION. BRIEF LLWS POSSIBLE
09Z VCNTY KACK.

FRIDAY....MAINLY MVFR CIGS BUT PRDS OF IFR CONDS IN ST/FOG SCT
SHOWERS IN THE MORNING. IFR CONDS COULD BE MOST PERSISTENT VCNTY
KACK ALL DAY. LLWS POSSIBLE KACK ESP AFTER 21Z FRI.

OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...

PERIODS OF MVFR CONDITIONS LIKELY IN SHOWERS ASSOCIATED WITH
OSCILLATING COLD FRONTAL BOUNDARY THROUGHOUT THE PERIOD.

&&

.MARINE...
TODAY...NO HEADLINE.

TONIGHT...SCA HEADLINE STARTED AROUND 7Z OUTER WATERS AS SEAS AND/OR
GUSTS TO NR 25 KTS DEVELOP AFTER MIDNIGHT IN STRENGTHENING IB LLJ.

FRI...SW SCA HEADLINE ALL WATERS. NR SHORE E MASS CW GUSTS 30-35 KTS
EXPECTED.

SWANAM WH USED...BEST INITIALIZATION AND MOST CONSERVATIVE OUTPUT THRU
THIS FCST PRD.

OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...

FRIDAY NIGHT...SCA LIKELY. WINDS DIMINISH LATE AS FRONT DROPS ACROSS
THE WATERS.

SATURDAY THROUGH MONDAY...WINDS LIKELY TO REMAIN BELOW SCA
THRESHOLDS. HOWEVER...SEAS ON THE OUTER WATERS LIKELY TO REMAIN AOA 5
FT THROUGH SUNDAY.

&&

.FIRE WEATHER...
TODAY...MOST OF FIRE WATCH CONVERTED TO A WARNING THIS AFTN. STRONGEST
WINDS EARLY AFTN IN THE HFD-CEF REGION THEN DEVELOPS FROM CEF TO ORH-
MHT MID AND LATE AFTN.

&&

.EQUIPMENT...
TAN 29/13Z .01 IS INCORRECT. KEEN AIR TEMPS ERRATICALLY UNREPRESENTATIVE
AND NOT USED IN RTPBOX.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR CTZ002>004.
MA...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR MAZ002>004-008>012-026.
     FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR MAZ020>024.
NH...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR NHZ011-012-015.
RI...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR RIZ006.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TO 6 PM EDT FRIDAY FOR
     ANZ230>234-236.
     SMALL CRAFT ADVISORY FROM 3 AM FRIDAY TO 3 AM EDT SATURDAY FOR
     ANZ235-237-250-254-255.

&&

SYNOPSIS...DRAG/EKSTER
NEAR TERM...DRAG 418
SHORT TERM...DRAG 418
LONG TERM...EKSTER
AVIATION...DRAG/EKSTER 418
MARINE...DRAG/EKSTER 418
FIRE WEATHER...DRAG 418
EQUIPMENT...DRAG
Hazardous weather outlook, Apr 30, 3:51 AM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EDT THU APR 30 2009

CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-010800-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
351 AM EDT THU APR 30 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ISOLATED THUNDERSTORM OR TWO CANNOT BE RULED OUT FRIDAY THROUGH
SATURDAY MORNING...BUT NOTHING WIDESPREAD IS EXPECTED.

THERE IS A LOW PROBABILITY OF A BRIEF MARGINAL WIND ADVISORY IN A
FEW LOCATIONS FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ005>007-013>019-RIZ001>005-007-008-010800-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-NEWPORT RI-
BLOCK ISLAND RI-
351 AM EDT THU APR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ISOLATED THUNDERSTORM OR TWO CANNOT BE RULED OUT FRIDAY THROUGH
SATURDAY MORNING...BUT NOTHING WIDESPREAD IS EXPECTED.

THERE IS A LOW PROBABILITY OF A BRIEF MARGINAL WIND ADVISORY IN A
FEW LOCATIONS FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ020>024-RIZ006-010800-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-WASHINGTON RI-
351 AM EDT THU APR 30 2009

...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ISOLATED THUNDERSTORM OR TWO CANNOT BE RULED OUT SOMETIME
THURSDAY NIGHT THROUGH SATURDAY MORNING...BUT NOTHING WIDESPREAD IS
EXPECTED.

THERE IS A LOW PROBABILITY OF A BRIEF MARGINAL WIND ADVISORY IN A
FEW LOCATIONS FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-010800-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
351 AM EDT THU APR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ISOLATED THUNDERSTORM OR TWO CANNOT BE RULED OUT FRIDAY THROUGH
SATURDAY MORNING...BUT NOTHING WIDESPREAD IS EXPECTED.

BRIEF MARGINAL GALE GUSTS ARE POSSIBLE NEAR SHORE ON FRIDAY FROM THE
SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:30 AM EDTSmall Craft AdvisoryBOX54 hr

Nearby

Red Flag Warnings in Massachusetts, 2009Red Flag Warnings in Connecticut, 2009Red Flag Warnings in New Hampshire, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.